# SDR DALA2018020900812

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 59,925 hours, 32,665 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13 OF THE LOWER ATTACHMENT HOLES IN THE CENTER RIB ASSEMBLY,  WERE FOUND TO BE OUT OF TOLERANCE.   MAINTENANCE OVERSIZE THE HOLES IN THE RIB AND INSTALLED REPAIR BUSHINGS.
